Alert archive / California / High Wind Warnings in 2022
High Wind Warning 2, NWS Hanford, CA
NWS Hanford, CA issued this high wind warning at Feb 15, 2022, 12:31 AM PST for 5 counties in California. It took effect at Feb 15, 2022, 2:00 PM PST. It was in force for 14 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 15, 2022, 12:31 AM PST (08:31 UTC)
- In effect from
- Feb 15, 2022, 2:00 PM PST
- Expired
- Feb 16, 2022, 4:00 AM PST
- In force
- 14 hr
- Issued by
- NWS Hanford, CA
Counties Fresno County, CA, Madera County, CA, Mariposa County, CA, Tulare County, CA, Tuolumne County, CA
The radar
The San Joaquin Valley radar (KHNX), 94 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 15, 8:49 PM PST | NON-TSTM WND GST 62 | 2 E North Fork, CA | THE WEATHER STATION AT CASCADEL HEIGHTS MEASURED A NORTH-NORTHEAST WIND GUST OF 62 MILES PER HOUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Oakland, CA (KOAK), launched 00:00Z, 8.5 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 489 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
361 WWUS76 KHNX 150831 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 1231 AM PST Tue Feb 15 2022 CAZ329>331-150945- /O.CAN.KHNX.HW.A.0002.220215T2000Z-220216T1200Z/ Grant Grove Area-Sequoia NP-South End of the Upper Sierra- Including the cities of Grant Grove, Hume Lake, Giant Forest, Lodgepole, and Johnsondale 1231 AM PST Tue Feb 15 2022 ...HIGH WIND WATCH IS CANCELLED... Damaging wind gusts are no longer expected in Sequoia National Park. Therefore, the High Wind Watch has been cancelled. $$ CAZ323-325>328-151700- /O.UPG.KHNX.HW.A.0002.220215T2000Z-220216T1200Z/ /O.NEW.KHNX.HW.W.0002.220215T2200Z-220216T1200Z/ Yosemite NP outside of the valley-San Joaquin River Canyon- Upper San Joaquin River-Kaiser to Rodgers Ridge-Kings Canyon NP- Including the cities of Tuolumne Meadows, Wawona, Devils Postpile, Florence Lake, Lake Thomas Edison, Lake Wishon, Huntington Lake, Shaver Lake, and Cedar Grove 1231 AM PST Tue Feb 15 2022 ...A HIGH WIND WARNING IS IN EFFECT FROM 2 PM PST THIS AFTERNOON UNTIL 4 AM PST WEDNESDAY... * WHAT...Sustained northeast winds 30 to 40 mph, with gusts near 60 mph expected. * WHERE...Yosemite NP outside of the valley, San Joaquin River Canyon, Upper San Joaquin River, Kaiser to Rodgers Ridge and Kings Canyon NP. * WHEN...From 2 PM PST this afternoon until 4 AM PST Wednesday. * IMPACTS...Damaging wind gusts will blow down trees and power lines. Power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. && $$ CAZ300>302-304>306-308-151700- /O.CON.KHNX.WI.Y.0006.220215T1500Z-220216T0300Z/ West Side Mountains north of 198-Los Banos - Dos Palos-Merced - Madera - Mendota-Coalinga - Avenal- West Side of Fresno and Kings Counties-Caruthers - San Joaquin - Selma-West Side Mountains South of 198- Including the cities of San Luis Reservoir, Los Banos, Merced, Madera, Atwater, Avenal, Coalinga, Lemoore Station, Five Points, Kettleman City, Selma, Sanger, Parlier, Kingsburg, Kerman, Blackwells Corner, and McKittrick 1231 AM PST Tue Feb 15 2022 ...A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM PST THIS MORNING UNTIL 7 PM PST THIS EVENING... * WHAT...Sustained northwest winds 15 to 25 mph, with gusts near 40 mph expected. * WHERE...The northwest portion of the San Joaquin Valley and Coastal Range. * WHEN...From 7 AM PST this morning until 7 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs may be blown down. Blowing dust could reduce visibilities in some locations. Travel will be difficult, particularly for high profile vehicles, such as campers and tractor trailers. * ADDITIONAL DETAILS...Highways affected include, but are not limited to Interstate 5 from Kettleman City northward, Highway 99 north of Fresno County, Highway 180 west of Kerman, Highway 198 west of Hanford, and Highway 152 through Pacheco Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. && $$ CAZ337>339-151700- /O.CON.KHNX.WI.Y.0006.220215T1500Z-220216T0600Z/ Indian Wells Valley-Mojave Desert Slopes-Mojave Desert- Including the cities of Inyokern, Ridgecrest, Mojave, Rosamond, California City, Randsburg, and Edwards AFB 1231 AM PST Tue Feb 15 2022 ...A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM PST THIS MORNING UNTIL 10 PM PST THIS EVENING... * WHAT...Sustained west to northwest winds 25 to 35 mph, with gusts near 55 mph expected. * WHERE...Indian Wells Valley, the Mojave Desert Slopes, and the Mojave Desert. * WHEN...From 7 AM PST this morning until 10 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree branches may be blown down. Blowing dust could reduce visibilities in some locations. Travel will be difficult, particularly for high profile vehicles. * ADDITIONAL DETAILS...Highways affected include, but are not limited to Highway 58, Highway 178, U.S. Highway 395, and Highway 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. && $$ BS
5 follow-up statements
230 WWUS76 KHNX 151653 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 853 AM PST Tue Feb 15 2022 CAZ323-325>328-160100- /O.CON.KHNX.HW.W.0002.220215T2200Z-220216T1200Z/ Yosemite NP outside of the valley-San Joaquin River Canyon- Upper San Joaquin River-Kaiser to Rodgers Ridge-Kings Canyon NP- Including the cities of Tuolumne Meadows, Wawona, Devils Postpile, Florence Lake, Lake Thomas Edison, Lake Wishon, Huntington Lake, Shaver Lake, and Cedar Grove 853 AM PST Tue Feb 15 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM PST WEDNESDAY... * WHAT...Northeast winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Yosemite NP outside of the valley, San Joaquin River Canyon, Kaiser to Rodgers Ridge, Upper San Joaquin River and Kings Canyon NP. * WHEN...From 2 PM this afternoon to 4 AM PST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && Andersen $$ CAZ300>302-304>306-308-160100- /O.CON.KHNX.WI.Y.0006.000000T0000Z-220216T0300Z/ West Side Mountains north of 198-Los Banos - Dos Palos-Merced - Madera - Mendota-Coalinga - Avenal- West Side of Fresno and Kings Counties-Caruthers - San Joaquin - Selma-West Side Mountains South of 198- Including the cities of San Luis Reservoir, Los Banos, Merced, Madera, Atwater, Avenal, Coalinga, Lemoore Station, Five Points, Kettleman City, Selma, Sanger, Parlier, Kingsburg, Kerman, Blackwells Corner, and McKittrick 853 AM PST Tue Feb 15 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WHAT...Sustained northwest winds 15 to 25 mph, with gusts near 40 mph expected. * WHERE...The northwest portion of the San Joaquin Valley and Coastal Range. * WHEN...From 7 AM PST this morning until 7 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs may be blown down. Blowing dust could reduce visibilities in some locations. Travel will be difficult, particularly for high profile vehicles, such as campers and tractor trailers. * ADDITIONAL DETAILS...Highways affected include, but are not limited to Interstate 5 from Kettleman City northward, Highway 99 north of Fresno County, Highway 180 west of Kerman, Highway 198 west of Hanford, and Highway 152 through Pacheco Pass. && Andersen $$ CAZ337>339-160100- /O.CON.KHNX.WI.Y.0006.000000T0000Z-220216T0600Z/ Indian Wells Valley-Mojave Desert Slopes-Mojave Desert- Including the cities of Inyokern, Ridgecrest, Mojave, Rosamond, California City, Randsburg, and Edwards AFB 853 AM PST Tue Feb 15 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...Sustained west to northwest winds 25 to 35 mph, with gusts near 55 mph expected. * WHERE...Indian Wells Valley, the Mojave Desert Slopes, and the Mojave Desert. * WHEN...From 7 AM PST this morning until 10 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree branches may be blown down. Blowing dust could reduce visibilities in some locations. Travel will be difficult, particularly for high profile vehicles. * ADDITIONAL DETAILS...Highways affected include, but are not limited to Highway 58, Highway 178, U.S. Highway 395, and Highway 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Andersen
125 WWUS76 KHNX 151902 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 1102 AM PST Tue Feb 15 2022 CAZ323-325>328-160300- /O.CON.KHNX.HW.W.0002.220215T2200Z-220216T1200Z/ Yosemite NP outside of the valley-San Joaquin River Canyon- Upper San Joaquin River-Kaiser to Rodgers Ridge-Kings Canyon NP- Including the cities of Tuolumne Meadows, Wawona, Devils Postpile, Florence Lake, Lake Thomas Edison, Lake Wishon, Huntington Lake, Shaver Lake, and Cedar Grove 1102 AM PST Tue Feb 15 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY... * WHAT...Northeast winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Yosemite NP outside of the valley, San Joaquin River Canyon, Kaiser to Rodgers Ridge, Upper San Joaquin River and Kings Canyon NP. * WHEN...From 2 PM this afternoon to 4 AM PST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && Andersen $$ CAZ300>302-304>306-308-160300- /O.CON.KHNX.WI.Y.0006.000000T0000Z-220216T0300Z/ West Side Mountains north of 198-Los Banos - Dos Palos-Merced - Madera - Mendota-Coalinga - Avenal- West Side of Fresno and Kings Counties-Caruthers - San Joaquin - Selma-West Side Mountains South of 198- Including the cities of San Luis Reservoir, Los Banos, Merced, Madera, Atwater, Avenal, Coalinga, Lemoore Station, Five Points, Kettleman City, Selma, Sanger, Parlier, Kingsburg, Kerman, Blackwells Corner, and McKittrick 1102 AM PST Tue Feb 15 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... * WHAT...Sustained northwest winds 15 to 25 mph, with gusts near 40 mph expected. * WHERE...The northwest portion of the San Joaquin Valley and Coastal Range. * WHEN...Until 7 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs may be blown down. Blowing dust could reduce visibilities in some locations. Travel will be difficult, particularly for high profile vehicles, such as campers and tractor trailers. * ADDITIONAL DETAILS...Highways affected include, but are not limited to Interstate 5 from Kettleman City northward, Highway 99 north of Fresno County, Highway 180 west of Kerman, Highway 198 west of Hanford, and Highway 152 through Pacheco Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ337>339-160300- /O.CON.KHNX.WI.Y.0006.000000T0000Z-220216T0600Z/ Indian Wells Valley-Mojave Desert Slopes-Mojave Desert- Including the cities of Inyokern, Ridgecrest, Mojave, Rosamond, California City, Randsburg, and Edwards AFB 1102 AM PST Tue Feb 15 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...Sustained west to northwest winds 25 to 35 mph, with gusts near 55 mph expected. * WHERE...Indian Wells Valley, the Mojave Desert Slopes, and the Mojave Desert. * WHEN...Until 10 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree branches may be blown down. Blowing dust could reduce visibilities in some locations. Travel will be difficult, particularly for high profile vehicles. * ADDITIONAL DETAILS...Highways affected include, but are not limited to Highway 58, Highway 178, U.S. Highway 395, and Highway 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
694 WWUS76 KHNX 160253 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 653 PM PST Tue Feb 15 2022 CAZ300>302-304>306-308-160400- /O.EXP.KHNX.WI.Y.0006.000000T0000Z-220216T0300Z/ West Side Mountains north of 198-Los Banos - Dos Palos-Merced - Madera - Mendota-Coalinga - Avenal- West Side of Fresno and Kings Counties-Caruthers - San Joaquin - Selma-West Side Mountains South of 198- Including the cities of San Luis Reservoir, Los Banos, Merced, Madera, Atwater, Avenal, Coalinga, Lemoore Station, Five Points, Kettleman City, Selma, Sanger, Parlier, Kingsburg, Kerman, Blackwells Corner, and McKittrick 653 PM PST Tue Feb 15 2022 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... Winds have dropped below advisory levels and the advisory will be allowed to expire. $$ CAZ323-325>328-161100- /O.CON.KHNX.HW.W.0002.000000T0000Z-220216T1200Z/ Yosemite NP outside of the valley-San Joaquin River Canyon- Upper San Joaquin River-Kaiser to Rodgers Ridge-Kings Canyon NP- Including the cities of Tuolumne Meadows, Wawona, Devils Postpile, Florence Lake, Lake Thomas Edison, Lake Wishon, Huntington Lake, Shaver Lake, and Cedar Grove 653 PM PST Tue Feb 15 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY... * WHAT...Northeast winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Yosemite NP outside of the valley, San Joaquin River Canyon, Kaiser to Rodgers Ridge, Upper San Joaquin River and Kings Canyon NP. * WHEN...Until 4 AM PST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ337>339-160600- /O.CON.KHNX.WI.Y.0006.000000T0000Z-220216T0600Z/ Indian Wells Valley-Mojave Desert Slopes-Mojave Desert- Including the cities of Inyokern, Ridgecrest, Mojave, Rosamond, California City, Randsburg, and Edwards AFB 653 PM PST Tue Feb 15 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...Sustained west to northwest winds 25 to 35 mph, with gusts near 55 mph expected. * WHERE...Indian Wells Valley, Mojave Desert Slopes and Mojave Desert. * WHEN...Until 10 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree branches may be blown down. Blowing dust could reduce visibilities in some locations. Travel will be difficult, particularly for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
415 WWUS76 KHNX 160445 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 845 PM PST Tue Feb 15 2022 CAZ337>339-160545- /O.CAN.KHNX.WI.Y.0006.000000T0000Z-220216T0600Z/ Indian Wells Valley-Mojave Desert Slopes-Mojave Desert- Including the cities of Inyokern, Ridgecrest, Mojave, Rosamond, California City, Randsburg, and Edwards AFB 845 PM PST Tue Feb 15 2022 ...WIND ADVISORY IS CANCELLED... Winds have dropped below advisory levels and the wind advisory has been cancelled. $$ CAZ323-325>328-161200- /O.CON.KHNX.HW.W.0002.000000T0000Z-220216T1200Z/ Yosemite NP outside of the valley-San Joaquin River Canyon- Upper San Joaquin River-Kaiser to Rodgers Ridge-Kings Canyon NP- Including the cities of Tuolumne Meadows, Wawona, Devils Postpile, Florence Lake, Lake Thomas Edison, Lake Wishon, Huntington Lake, Shaver Lake, and Cedar Grove 845 PM PST Tue Feb 15 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY... * WHAT...Northeast winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Yosemite NP outside of the valley, San Joaquin River Canyon, Kaiser to Rodgers Ridge, Upper San Joaquin River and Kings Canyon NP. * WHEN...Until 4 AM PST Wednesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ JDB
610 WWUS76 KHNX 161151 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 351 AM PST Wed Feb 16 2022 CAZ323-325>328-161300- /O.EXP.KHNX.HW.W.0002.000000T0000Z-220216T1200Z/ Yosemite NP outside of the valley-San Joaquin River Canyon- Upper San Joaquin River-Kaiser to Rodgers Ridge-Kings Canyon NP- Including the cities of Tuolumne Meadows, Wawona, Devils Postpile, Florence Lake, Lake Thomas Edison, Lake Wishon, Huntington Lake, Shaver Lake, and Cedar Grove 351 AM PST Wed Feb 16 2022 ...HIGH WIND WARNING WILL EXPIRE AT 4 AM PST EARLY THIS MORNING... Winds have decreased across the warning area. Therefore the warning is allowed to expire. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at Feb 14, 4:44 PM PST, 7 hours 47 minutes earlier.
Area forecast discussion, Feb 14, 4:44 PM PST, 7 hours 47 minutes before
Area Forecast Discussion...UPDATED National Weather Service Hanford CA 444 PM PST Mon Feb 14 2022 .UPDATE... Updated AIR QUALITY ISSUES section. && .SYNOPSIS... Record warmth is likely in parts of the San Joaquin Valley this afternoon. A storm system will move southward through the area on Tuesday. This will result in much cooler weather, increased winds, and light mountain precipitation. After a day of seasonal temperatures Wednesday, a warming trend is expected Thursday through Saturday. && .DISCUSSION... Well above average temperatures continue throughout the central California interior as we experience one last day of record setting temperatures in the valley. A big change is still in store for Tuesday. A trough currently pushing into the PacNW will drop southward through the Great Basin. The latest 500mb HREF analysis shows that the upper trough will take a path across the Sierra, with the upper low moving into southern NV by Tuesday evening. Given the northern origin of the system, there is somewhat limited moisture. However, there is enough energy with this system to bring likely precipitation over the Sierra mountains and foothills as well as into the Tehachapi's by Tuesday afternoon. Precipitation and snow amounts still remain on the light side. Most locations in the mountains and foothills will see less than one third of an inch of QPF with 2 to 5 inches of snow primarily above 5,000 feet. The chances of precipitation within the valley are around 20% in Fresno, all the way to 40-50% in Tulare County and the Bakersfield area. Any precipitation in the valley will be very light at less than 0.10". While there is still uncertainty into precipitation, there is greater certainty into the development of strong winds throughout the central California interior on Tuesday. Winds will increase out of the west to northwest along the western San Joaquin valley and coastal range. A Wind Advisory will go into effect at 7 AM to 7 PM PST Tuesday for this area for wind gusts up to 40 mph. Strong winds are also likely in the Kern County desert and Mojave desert slopes. A Wind Advisory will go into effect for that area by 7 AM PST to 10 PM PST Tuesday for wind gusts up to 55 mph. Lastly, as the trough moves out of the area, strong north to northeast winds will become likely in the higher elevations of the Sierra, mostly from Fresno County north into Yosemite. A High Wind Watch remains in effect for this area where winds could gust up to 60 mph. With this upcoming system, temperatures will plummet on Tuesday to slightly below their seasonal average. From Wednesday through the weekend, high pressure over the east Pacific will build eastward. Temperatures will warm back above seasonal values from Wednesday through the weekend. Another system is possible by the end of the weekend into next Monday, but confidence is very low at this time. && .AVIATION... MVFR visibilities due to haze is possible in the northwest portion of the San Joaquin Valley early this morning. Otherwise, VFR conditions will prevail across Central California for at least the next 24 hours. && .AIR QUALITY ISSUES... On Tuesday February 15 2022...Fireplace/Wood Stove Burning Status is: No Burning For All in Fresno...Kern...Kings and Madera Counties. Further information is available at Valleyair.org && .CERTAINTY... The level of certainty for days 1 and 2 is medium. The level of certainty for days 3 through 7 is medium. Certainty levels include low...medium...and high. Please visit www.weather.gov/hnx/certainty.html for additional information an/or to provide feedback. && .HNX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 7 AM to 10 PM PST Tuesday for CAZ337>339. High Wind Watch from Tuesday afternoon through late Tuesday night for CAZ323-325>331. Wind Advisory from 7 AM to 7 PM PST Tuesday for CAZ300>302- 304>306-308. && public...CMC aviation....CMC weather.gov/hanford
Nearby
High Wind Warnings in California, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.